# SDR IPXA2016052603870

- Difficulty date: May 26, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 47,344 hours, 14,723 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Pulled
- Location: Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR ESCAPE ROPE PULLED OUT.  REINSTALLED ROPE, IAW MM 25-61-04.
